# SDR VNAA202402290005

- Difficulty date: January 3, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15353
- Aircraft time: 20,395 hours, 18,209 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 785-797 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SIDE SEAT RAIL OF STRG 15LH BETWEEN FS 785.15 TO FS 797.  SIDE SEAT RAIL OF STRG 15LH BETWEEN FS 785.15 TO FS 797.00 WAS EVALUATED OUT LIMITS PER CRJ900 SRM 53-41-49-101-001-A02 AND REPLACED PER CRJ-900 AMM 53-00-49 (CONFIG A12)
